Follow
Ismail Kombe
Ismail Kombe
ISTANBUL COMMERCE UNIVERSITY
Verified email at ticaret.edu.tr
Title
Cited by
Cited by
Year
Improved Hardy and Rellich inequalities on Riemannian manifolds
I Kombe, M Özaydin
Transactions of the American Mathematical Society 361 (12), 6191-6203, 2009
872009
Hardy-Poincaré, Rellich and uncertainty principle inequalities on Riemannian manifolds
I Kombe, M Özaydin
Transactions of the American Mathematical Society 365 (10), 5035-5050, 2013
652013
The Hardy inequality and nonlinear parabolic equations on Carnot groups
JA Goldstein, I Kombe
Nonlinear Analysis: Theory, Methods & Applications 69 (12), 4643-4653, 2008
452008
Sharp weighted Rellich and uncertainty principle inequalities on Carnot groups
I Kombe
Communications in Applied Analysis 14 (2), 251-271, 2010
362010
Nonlinear degenerate parabolic equations with singular lower-order term
JA Goldstein, I Kombe
Adv. Differential Equations 8, 1153-1192, 2003
362003
Instantaneous blow up
JA Goldstein, I Kombe
Contemporary Mathematics 327, 141-150, 2003
342003
Nonlinear degenerate parabolic equations on the Heisenberg group
JA Goldstein, I Kombe
Focus on Evolution Equations, 1, 2011
332011
Doubly nonlinear parabolic equations with singular lower order term
I Kombe
Nonlinear Analysis: Theory, Methods & Applications 56 (2), 185-199, 2004
322004
The linear heat equation with highly oscillating potential
I Kombe
Proceedings of the American Mathematical Society 132 (9), 2683-2691, 2004
282004
A unified approach to weighted Hardy type inequalities on Carnot groups
JA Goldstein, I Kombe, A Yener
Discrete & Continuous Dynamical Systems 37 (4), 2009, 2017
272017
Nonlinear parabolic equations with singular coefficient and critical exponent
GR Goldstein, JA Goldstein, I Kombe
Applicable Analysis 84 (6), 571-583, 2005
192005
Hardy and Rellich-type inequalities with remainders for Baouendi-Grushin vector fields
ısmail Kombe
Houston Journal of Mathematics 41 (3), 849-874, 2015
15*2015
Hardy, Rellich and uncertainty principle inequalities on Carnot groups
I Kombe
arXiv preprint math/0611850, 2006
152006
Nonlinear degenerate parabolic equations for Baouendi–Grushin operators
I Kombe
Mathematische Nachrichten 279 (7), 756-773, 2006
142006
Sharp Hardy type inequalities on the Carnot group
I Kombe
arXiv preprint math/0501522, 2005
142005
On the nonexistence of positive solutions to doubly nonlinear equations for Baouendi-Grushin operators
I Kombe
Discrete & Continuous Dynamical Systems 33 (11&12), 5167, 2013
112013
On the nonexistence of positive solutions to nonlinear degenerate parabolic equations with singular coefficients
I Kombe
Applicable Analysis 85 (05), 467-478, 2006
92006
Weighted Hardy and Rellich type inequalities on Riemannian manifolds
I Kombe, A Yener
Mathematische Nachrichten 289 (8-9), 994-1004, 2016
72016
Hardy and Rellich type inequalities with remainders for Baouendi-Grushin vector fields
I Kombe
arXiv preprint arXiv:0704.1343, 2007
72007
A general approach to weighted Rellich type inequalities on Carnot groups
JA Goldstein, I Kombe, A Yener
Monatshefte für Mathematik 186 (1), 49-72, 2018
52018
The system can't perform the operation now. Try again later.
Articles 1–20